# SDR R7MR33699

- Difficulty date: September 27, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N107LN
- Make and model: Bell 407
- Aircraft serial: 53483
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006107
- Part serial: A512
- Condition: Making Metal
- Location: Main Rotor
- Part time: 55 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAKING METAL.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
